# SDR COEA2011102116919

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: S53173209200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION.  LT CONTROL CABLE POST FWD "T" EXTRUSION MOUNT CORRODED AROUND NUT PLATE FWD I/B BOTTOM SIDE BETWEEN FR 12-13. (LENGTH 2", WIDTH 3", DEPTH .03").  REMOVE AND REPLACE WITH OEM PART PER ATR42 SRM.
